# SDR AALA201706139009

- Difficulty date: June 11, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 52,277 hours, 19,635 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC SERVICE CHECK,  FOUND SEAT MOUNTED EMERGENCY EXIT LIGHT AT ROW 20C.  FOUND DAMAGED WIRING DUE TO CHAFING, CAUSED BY INCORRECTLY INSTALLED ZIP TIES. SPLICE REPAIR WIRING IAW ESPM 20-40-00. OPS CHECK NORMAL.
